# SDR SI3R97008

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79C
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757612
- Condition: Cracked
- Location: Gc 49 Gearcase
- Part time: 8,809 hours
- Component: 6044T33TP11
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF CASE REVEALED EXTENSIVE INTERNAL DAMAGE.  CONDITIONS ARE NOT REPAIRABLE; THUS, THIS GEAR CASE IS CONSIDERED SCRAP.  INITIAL EVALUATION OF HARDWARE FINDS POSSIBLE INITIAL BREAKDOWN DUE TO RIGHT IDLER AFT BEARING FAILURE, PN 775761-2.
